# SDR R7MA33671

- Difficulty date: August 13, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transmitter
- Part number: 071010520000
- Part serial: 59170
- Condition: Inoperative
- Location: Magnetic
- Part time: 4,414 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  CAUSES HSI TO PRECESS WHILE SLAVED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
